# SDR MASA2011112864121

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 16,663 hours, 13,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHT INOP.  RELAMPED AFT EMER CEILING LIGHT.
